# SDR CA110606006

- Difficulty date: May 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/LOSS OF POWER SHORTLY AFTER DEPARTED, A TEMPORARY SUDDEN LOSS OF POWER OCCURRED, THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING TOOK PLACE. TROUBLESHOOTING IS FOCUSING ON A POSSIBLE UNCOMMANDED AUTOFEATHER. THE AFU WILL BE REPLACED.
